# SDR QXEA2014072400609

- Difficulty date: July 19, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- Engine: Pwc PW150A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85414308
- Condition: Misrepaired
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AFT NACELLE SKIN TRIMMED INCORRECTLY.  LOCATED AND DRILLED NEW REPLACEMENT PANEL IAW RD8/4-54-1340, ISSUE 1, DATED 7/13/2014.  FABRICATED NEW REPLACEMENT PANEL USING MATERIAL, PN:20024-T3.063", PO:T-20092 IAW RD8/4-54-1340, ISSUE 1 DATED 2014-07-13.  PERFORMED ET INSP ON LT NACELLE INBD AND OTBD SIDE AREA IAW NDTM 51-00-06.  NO DEFECTS NOTED.  IDENTIFIED FABRICATED INBD SKIN QX85414308-105.  TC RD 84-54-1340 C/W REF JOB 5403236, OP 284.
